# SDR BJNA021201

- Difficulty date: November 29, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASH LIGHT BATTERY CONDITION INDICATOR NOT BLINKING.  REPLACED BATTERY PACK, NORMAL MAINTENANCE.  (M)
